# SDR AALA2009020900471

- Difficulty date: February 9, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW   BOTH AISLE EMERGENCY LIGHTS ON SEAT 9D INOPERATIVE. REPLACED DAMAGED CONTACT ON SEAT 9D E-LT HARNESS.
